×

Found 3,797 Documents (Results 1–100)

100
MathJax

Integral analogue of the first initial-boundary value problem for second-order hyperbolic and parabolic equations. (English. Russian original) Zbl 07518143

Math. Notes 111, No. 4, 562-570 (2022); translation from Mat. Zametki 111, No. 4, 540-550 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Recovering the time-dependent volatility in jump-diffusion models from nonlocal price observations. (English) Zbl 07511672

Lirkov, Ivan (ed.) et al., Large-scale scientific computing. 13th international conference, LSSC 2021, Sozopol, Bulgaria, June 7–11, 2021. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 13127, 507-514 (2022).
MSC:  91G20 35R30 60J74
PDF BibTeX XML Cite
Full Text: DOI

Convergence of solutions of a rescaled evolution nonlocal cross-diffusion problem to its local diffusion counterpart. (English) Zbl 07502859

MSC:  45K05 35K55 45G15
PDF BibTeX XML Cite
Full Text: DOI

Keldysh-type problems with integral conditions for two-dimensional \(B\)-hyperbolic equations. (English. Russian original) Zbl 07514310

Mosc. Univ. Math. Bull. 76, No. 5, 221-229 (2021); translation from Vestn. Mosk. Univ., Ser. I 76, No. 5, 31-39 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On solvability of the Dirichlet and Neumann boundary value problems for the Poisson equation with multiple involution. (Russian. English summary) Zbl 07482150

MSC:  35J05 35J25
PDF BibTeX XML Cite
Full Text: DOI MNR

Evolutionary pseudodifferential equations in the spaces of generalized periodic functions. (English. Ukrainian original) Zbl 1470.35457

J. Math. Sci., New York 256, No. 5, 604-627 (2021); translation from Neliniĭni Kolyvannya 23, No. 1, 38-57 (2020).
MSC:  35S10 42A75 46F05
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software